On elliptic partial differential equations in bioimpedance

Ariungerel Jargal, Jin Keun Seo, Hyeuknam Kwon

Research output: Contribution to journalArticle


This paper deals with mathematical models in electrical bioimpedance fields that are described by means of elliptic partial differential equations (PDEs). To find solutions that have practical significance and value, it is necessary to gain a deep understanding of the underlying physical phenomena with the parameter details of PDE models as well as the data acquisition systems. This paper describes practical details of boundary conditions and effective coefficients of elliptic PDEs occurring in bioimpedance.

Original languageEnglish
Pages (from-to)239-256
Number of pages18
JournalJournal of Elliptic and Parabolic Equations
Issue number1
Publication statusPublished - 2020 Jun 1

All Science Journal Classification (ASJC) codes

  • Analysis
  • Applied Mathematics
  • Numerical Analysis

Fingerprint Dive into the research topics of 'On elliptic partial differential equations in bioimpedance'. Together they form a unique fingerprint.

  • Cite this